Google scholar arxiv informatics ads IJAIS publications are indexed with Google Scholar, NASA ADS, Informatics et. al.

Call for Paper

-

April Edition 2021

International Journal of Applied Information Systems solicits high quality original research papers for the April 2021 Edition of the journal. The last date of research paper submission is March 15, 2021.

Strong Dominating Sets of Direct Product Graph of Cayley Graphs with Arithmetic Graphs

M. Manjuri, B. Maheswari Published in Applied Mathematics

International Journal of Applied Information Systems
Year of Publication: 2014
© 2013 by IJAIS Journal
10.5120/ijais14-451185
Download full text
  1. M Manjuri and B Maheswari. Article: Strong Dominating Sets of Direct Product Graph of Cayley Graphs with Arithmetic Graphs. International Journal of Applied Information Systems 7(4):15-21, June 2014. BibTeX

    @article{key:article,
    	author = "M. Manjuri and B. Maheswari",
    	title = "Article: Strong Dominating Sets of Direct Product Graph of Cayley Graphs with Arithmetic Graphs",
    	journal = "International Journal of Applied Information Systems",
    	year = 2014,
    	volume = 7,
    	number = 4,
    	pages = "15-21",
    	month = "June",
    	note = "Published by Foundation of Computer Science, New York, USA"
    }
    

Abstract

Today, graph theory is one of the most flourishing branches of modern mathematics with wide applications to combinatorial problems and to classical algebraic problems. Graph theory has applications in diverse areas such as social sciences, linguistics, physical sciences, communication engineering etc. Because of this diversity in applications it is useful to develop and study this subject in abstract terms of the objects of any particular system in which one may be interested. Product of graphs are introduced in Graph Theory very recently and developing rapidly. In this paper, we consider direct product graphs of Cayley graphs with Arithmetic graphs and discuss strong domination parameter of these graphs.

Reference

  1. Madhavi, L. - Studies on domination parameters and enumeration of cycles in some Arithmetic graphs, Ph. D. Thesis submitted to S. V. University, Tirupati, India (2002).
  2. Manjuri, M. and Maheswari, B. - Strong dominating sets of Euler totient Cayley graph and Arithmetic Vn graphs, International Journal of Computer Applications (IJCA), Volume 83, No3 (2013), 36-40.
  3. Nathanson and B. Melvyn, -Connected components of arithmetic graphs, Monat. fur. Math, 29, (1980), 219 – 220.
  4. Sampathkumar, E. and Pushpa Latha, L. -, Strong weak domination and domination balance in graph, Discrete Mathematics, 161 (1996), 235-242.
  5. Uma Maheswari, S. - Some studies on the product graphs of Euler totient Cayley graphs and Arithmetic Vn graphs, Ph. D. Thesis submitted to S. P. Women's University, Tirupati, India (2012).
  6. Whitehead, A. N. , Russel, B. - Principia Mathematica, Volume 2, Cambridge University Press, Cambridge (1912).

Keywords

Euler totient Cayley graph, Arithmetic V_n graph, direct product graph, Strong dominating set.